UNIGE document Scientific Article
previous document  unige:12202  next document
add to browser collection
Title

Old and new formulas for the Hopf-Stiefel and related functions

Authors
Published in Expositiones Mathematicae. 2005, vol. 23, no. 2, p. 127 - 145
Abstract We give a list of the various formulas describing the Hopf–Stiefel function and provide direct, arithmetical proofs of their equivalence.
Keywords Hopf–Stiefel functionSums of squaresSumsets
Stable URL http://archive-ouverte.unige.ch/unige:12202
Full text
Identifiers
Structures

105 hits

0 download

Update

Deposited on : 2010-10-21

Export document
Format :
Citation style :